Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

How do i stop my coffee adiction without having headaches???

I have tried to stop coffee many many times, but i feel so sleepy an get horrible headaches that last 4days stright, is there a way to beat this habit,but not have the headaches?? I need to stop the coffee because i have a thing called IBS and Gastritis and when i drink coffe i bloat really bad and have heartburn, i have been drinking a pot a coffee a day( very strong coffee) for almost 6yrs now. HELP!!!!!!!!
P.S wanted to add, that i have tried cutting back to one cup a day and i still get the headaches, my body is dependent on adleast 3cups a day

 
angels4262

Asked by angels4262 at 3:54 PM on Aug. 21, 2009 in Health

Level 1 (0 Credits)
This question is closed.
Answers (8)
  • Hears what I've done ... get the light 1/2 caffeine coffee large tub and a small can of regular coffee...mix them together and use that...then switch to 1/2 caffeine only...and ween down from there.
    KaylasMiracle

    Answer by KaylasMiracle at 3:58 PM on Aug. 21, 2009

  • Can you cut back very gradually? Cut to two cups a day, then after a month or so go to one, then a half, and so forth? Good luck!
    Bmat

    Answer by Bmat at 3:56 PM on Aug. 21, 2009

  • Drink soda?
    Anonymous

    Answer by Anonymous at 3:56 PM on Aug. 21, 2009

  • i can try cutting back slowly again, but i have tried that and my body still is dependent on adleast 3 cups and once i cut back completly the migrain headaches begin
    angels4262

    Answer by angels4262 at 3:58 PM on Aug. 21, 2009

  • Tryed replacing with soda, and teas, still get the headaches and extremes tiredness
    angels4262

    Answer by angels4262 at 3:58 PM on Aug. 21, 2009

  • kayla sounds like a good idea
    angels4262

    Answer by angels4262 at 3:59 PM on Aug. 21, 2009

  • Can the doctor give you something for the headaches while your body is learning to compensate?
    PaceMyself

    Answer by PaceMyself at 4:01 PM on Aug. 21, 2009

  • If you do the math you are only reducing by 1/8 of the caffeine and if you take it slowly several days between reductions ... you're body WILL adjust.
    KaylasMiracle

    Answer by KaylasMiracle at 4:09 PM on Aug. 21, 2009